# SDR QXEA0202304

- Difficulty date: December 29, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND WING UPPER SURFACE SKIN HAS MULTIPLE SCRATCHES BETWEEN YW190.0 AND YW220.0 JUST AFT OF FRONT SPAR.  REPAIRED IAW HORIZON AIR EA 2-57-218 AND DHC-8 SRM 51-20-11.
